Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS Kansas City, MO

March 14, 2025Linn County, Miami County, Kansas; Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 14, 2025, 2:23 PM CDT for Linn County, Miami County, Kansas; Bates County, Cass County, Missouri. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 2:23 PM CDT (19:23 UTC)
Expired
Mar 14, 2025, 3:00 PM CDT
In force
37 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:24 PM CDTTSTM WND GST 584 Nw Paola, KSPrivate weather sensor. Precipitation recorded at time of measurement.
Mar 14, 2:35 PM CDTTSTM WND DMG1 W Paola, KSPublic submitted report of multiple trees and limbs down near Paola from thunderstorm outflow. Additional damage occurred after the storms moved through, with non-thunderstorm wind gusts exceeding 70 mph between 3 and 4 pm.
Mar 14, 2:43 PM CDTTSTM WND DMGMound City, KSConsiderable damage to a building, including a roof blown into another building, near Route 52 in Mound City. Time estimated from radar.
Mar 14, 2:44 PM CDTTSTM WND DMG4 Se New Lancaster, KSDowned wires near 391st Street. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 2:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2590 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WUUS53 KEAX 141923
SVREAX
KSC107-121-MOC013-037-142000-
/O.NEW.KEAX.SV.W.0002.250314T1923Z-250314T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
223 PM CDT Fri Mar 14 2025

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Miami County in east central Kansas...
  Linn County in east central Kansas...
  Cass County in west central Missouri...
  Bates County in west central Missouri...

* Until 300 PM CDT.

* At 222 PM CDT, severe thunderstorms were located along a line
  extending from near Edgerton to near Pleasanton to near Arma,
  moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Amoret, Baldwin Park, Pleasanton, Lake Winnebago, Strasburg, Lake
  Annette, West Line, East Lynne, La Cygne, Parker, Fontana, Hume,
  Rich Hill, Chiles, Belton, Rockville, Drexel, Osawatomie, Mound
  City, and Worland.

This includes Interstate 35 in Kansas between mile markers 200 and
201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3805 9425 3806 9454 3806 9461 3804 9462
      3804 9508 3874 9506 3874 9461 3884 9461
      3885 9458 3883 9412 3857 9412 3857 9407
      3822 9408 3821 9405 3803 9406 3806 9414
      3804 9420 3805 9421 3803 9423
TIME...MOT...LOC 1922Z 205DEG 48KT 3873 9494 3815 9469 3758 9475 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

HFH
1 follow-up statement
266 
WWUS53 KEAX 141948
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
248 PM CDT Fri Mar 14 2025

KSC107-121-MOC013-037-142000-
/O.CON.KEAX.SV.W.0002.000000T0000Z-250314T2000Z/
Miami KS-Linn KS-Cass MO-Bates MO-
248 PM CDT Fri Mar 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR MIAMI...LINN...CASS AND BATES COUNTIES...

At 248 PM CDT, severe thunderstorms were located along a line
extending from De Soto to Drexel to near Prescott, moving north at 60
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Amoret, Baldwin Park, Pleasanton, Lake Winnebago, Strasburg, Lake
Annette, West Line, East Lynne, La Cygne, Parker, Fontana, Hume, Rich
Hill, Chiles, Belton, Rockville, Drexel, Osawatomie, Mound City, and
Worland.

This includes Interstate 35 in Kansas between mile markers 200 and
201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3805 9425 3806 9454 3806 9461 3804 9462
      3804 9508 3874 9506 3874 9461 3884 9461
      3885 9458 3883 9412 3857 9412 3857 9407
      3822 9408 3821 9405 3803 9406 3806 9414
      3804 9420 3805 9421 3803 9423
TIME...MOT...LOC 1948Z 196DEG 52KT 3896 9495 3849 9460 3802 9464 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

HFH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:53 PM CDT, 1 hour 30 minutes earlier. Its key messages:

  • A very strong, multi-hazard storm system will all severe modes possible expected this afternoon into this evening.
  • Severe thunderstorms are forecast to develop near the Kansas- Missouri border this afternoon, racing northeastward into central and northeast Missouri by early evening. Damaging wind gusts, large hail, and a couple of tornadoes are all potential hazards with these storms.
  • Strong to damaging non-thunderstorm wind gusts are expected across the region through this evening. There is a near-100 percent chance of wind gusts exceeding 45 mph for the entire area, and probabilities of 55 mph approach 50 percent for eastern Kansas and extreme western Missouri.
  • Very dry air will move into the region from the southwest this afternoon. With the expected strong winds, critical fire- weather conditions are forecast for late morning through this evening. These conditions are exceptionally rare for this area, and all precautions to prevent fire starts should be taken.
Area forecast discussion, Mar 14, 12:53 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1253 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A very strong, multi-hazard storm system will all severe modes
  possible expected this afternoon into this evening.

- Severe thunderstorms are forecast to develop near the Kansas-
  Missouri border this afternoon, racing northeastward into
  central and northeast Missouri by early evening. Damaging wind
  gusts, large hail, and a couple of tornadoes are all
  potential hazards with these storms.

- Strong to damaging non-thunderstorm wind gusts are expected
  across the region through this evening. There is a near-100
  percent chance of wind gusts exceeding 45 mph for the entire
  area, and probabilities of 55 mph approach 50 percent for
  eastern Kansas and extreme western Missouri.

- Very dry air will move into the region from the southwest this
  afternoon. With the expected strong winds, critical fire-
  weather conditions are forecast for late morning through this
  evening. These conditions are exceptionally rare for this
  area, and all precautions to prevent fire starts should be
  taken.

&&

.MESOSCALE...
Issued at 1140 AM CDT Fri Mar 14 2025

Continuing to monitor the severe-weather and fire-weather
potential across the area today. Elevated convection has moved
into southern portions of our CWA with decently impressive
convective cores, apparently tied to a weak predecessor
shortwave trough shifting through central Oklahoma early this
morning. Fortunately, this convection is expected to remain
mostly sub-severe owing to stability present below the
convective bases (although the winds off the deck are very
strong, so it will not take much to reach severe thresholds),
as the storms race northeastward near 60 mph. There is
reasonable agreement that this convection will have little
influence on the primary round of convection this afternoon
associated with the surging dryline entering the CWA by early
afternoon.

Recent CAMs have been quite consistent in initiating convection
near or just southwest of the KC metro between 2 and 4 pm, with
the storms rapidly forming an arcing band and intensifying in
the subsequent 2-4 hours as they race northeastward/eastward
into north-central/central Missouri. Forecast proximity
soundings in the region of initiation have rather straight
hodographs, albeit with sizable speed shear leading to effective
helicity ~150-200 J/kg, in an environment of MLCAPE of 500-1000
J/kg. With the aforementioned fast mid/upper flow and intense
deep-layer shear (60-80 kt), severe convection is assured, with
damaging wind gusts being the main threat. With high LCLs, a
tendency for convective mode to be linear/banded, and limited
directional shear initially, the tornado threat still appears
modest in the early stages of storm development. However,
forecast proximity soundings farther east (say, east of U.S.
Highway 65) become noticeably more favorable for tornadoes, with
effective SRH 200-400 J/kg owing to increased veering of winds
with height. CAMs also depict individual/cellular elements
within the arcing band of convection, suggesting that at least
embedded supercell structures may develop.

For our CWA, the threat of severe weather should end by around 7
pm, with extremely fast storm motions (50-60 kt) being a
noteworthy aspect of this event. However, behind the surging
dryline, a period of extremely dangerous fire-weather conditions
exists, with winds gusting 45+ mph and relative humidity
lowering below 25 percent for several hours. And in the
meantime, gradient winds are on the increase across the area,
with several surface observations near/above wind advisory
criteria already.

Overall, the forecast is on track, but will continue to update
as the situation evolves.

&&

.DISCUSSION...
Issued at 1140 AM CDT Fri Mar 14 2025

     Major storm system to affect the region through tonight...

Forecast is on track for multiple hazards to affect the region
through tonight in association with an intense cyclone
developing in the High Plains today. Objective upper-air
analysis indicates a strongly negatively-tilted trough surging
northeastward through the central Plains, poleward of a 125-150+
kt 250-mb jet streak in much of the southern U.S. and coincident
with a 100+ kt 500-mb jet streak lifting eastward north of the
upper low. The strongest portion of the surface-pressure
gradient will be reaching the forecast area this afternoon, and
associated strong gradient winds will peak from early afternoon
through mid-evening as a result. Gusts have already exceeded 45
mph this morning in portions of the area, well displaced from
the maximum pressure gradient...suggesting that our peak winds
forecast for this afternoon are mainly on track (45-55 mph with
isolated gusts to 60 mph). For more on the severe-weather and
fire-weather threats in the near term, please see the Mesoscale
section above.

Convection will race eastward of the CWA this evening (after 7
pm), with lingering fire-weather concerns through the late
evening owing to continued intense mixing on the lee side of the
surging dryline. CAMs have indicated a second surge in wind
gusts during the evening, as the nocturnal enhancement of the
low-level jet occurs before it lifts northeast in tandem with
the surface low. Winds will then diminish during the overnight
hours. Meanwhile, wraparound precipitation may clip far
northern/northwestern portions of the area (dependent on the
surface low's track). Otherwise, the area should be dry tonight
into Saturday.

A curious nugget with the forecast Saturday night is the
development of low-level frontogenetical forcing well southward
of the lifting low (by this point in the Upper Great Lakes
region into Ontario). Coarser models like the GFS indicate
little in the way of precipitation for our region during this
period, but several CAMs (and the CMC) have a period of light
precipitation as this frontogenesis maximizes. Meanwhile,
thermodynamic profiles are marginally favorable for some
snowflakes to mix in. Have included rain/snow shower chances for
this threat through the evening/overnight hours; notably,
negligible impacts are expected.

Otherwise, the main story for the weekend will be the colder
temperatures (highs around 20-25 degrees colder on Saturday
versus Friday), with near- to sub-freezing lows expected
Saturday night. Similar high temperatures should be expected on
Sunday as the larger-scale trough continues to move through the
central U.S.

By Monday, high pressure shifts east of the area while a surface low
deepens on the lee side of the Rockies. This will allow modest WAA
to get underway and coupled with quasi-zonal flow aloft will aid in
temperatures rising into the 70s. Enhanced WAA will continue on
Tuesday as a upper level trough moves from the eastern Rockies into
the central Plains allowing high to further rise into the mid 70s to
near 80. The next chance for precipitation will arrive Wednesday
into Wednesday night as the aforementioned upper level trough swings
through the region. Ensembles continue to indicate potential for
wintry precipitation in association with this system, with
long-range ensemble probabilities of 50-70 percent for
measurable snow near the MO/IA border and 20-40 percent for at
least an inch of snow. However, deterministic members remain
quite variable with surface low track and timing, and run-to-run
volatility/variability is quite high. Significant changes to the
forecast for this time period are to be expected as the event
approaches.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1252 PM CDT Fri Mar 14 2025

VFR conditions expected through the period. Initial band of
showers and thunderstorm are expected to clear terminal space by
the start of the forecast period, with wind speeds notable
increasing in the wake. Additional convection expected to
develop near/SW of the TAF sites by 20Z, with rapid movement
across terminals. The arrival of thunderstorms and in its
immediate wake will also feature a window (2030-2230Z) of very
strong SSW wind gusts up to 45-50kts. Expect for wind speeds to
remain strong, but slowly decrease through the late evening and
overnight hours.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning until 10 PM CDT this evening for MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.
     High Wind Warning until 8 PM CDT this evening for MOZ020-021-
     028>030-037-038-043>045-053-054.
     Wind Advisory until 10 PM CDT this evening for MOZ001>008-
     011>017-022>025-031>033-039-040-046.
KS...Red Flag Warning until 10 PM CDT this evening for KSZ025-057-
     060-102>105.
     High Wind Warning until 8 PM CDT this evening for KSZ025-057-
     060-102>105.

&&

MESOSCALE...CMS
DISCUSSION...73/CMS
AVIATION...Blair
Hazardous weather outlook, Mar 14, 4:08 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
408 AM CDT Fri Mar 14 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-150915-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
408 AM CDT Fri Mar 14 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 A very strong storm system will move through the region on today.
Severe thunderstorms are forecast to develop near or just east of the
Kansas-Missouri border during the afternoon, racing eastward through
central and northeast Missouri by early evening. Damaging wind
gusts, marginally severe hail, and a couple of brief tornadoes are
all possible. In addition, strong to damaging non-thunderstorm wind
gusts are expected across the area this afternoon and evening. With
very dry air moving into the region from the southwest during the
afternoon, fire-weather conditions will become extremely critical,
especially for areas south of Interstate 70.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Mar 14, 12:23 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1223 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     Tstm Wnd Gst     6 SSW Easton            39.26N 95.16W
03/14/2025  E65 MPH          Leavenworth        KS   Emergency Mngr

            65 mph winds near 251st and Springdale Rd.
            Also had dime size hail.

&&

CDB
Special weather statement, Mar 14, 1:10 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
110 PM CDT Fri Mar 14 2025

MOZ002-004-012-013-141845-
De Kalb MO-Gentry MO-Nodaway MO-Andrew MO-
110 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN GENTRY...SOUTHEASTERN
NODAWAY...ANDREW AND NORTHWESTERN DEKALB COUNTIES THROUGH 145 PM
CDT...

At 109 PM CDT, Doppler radar was tracking a strong thunderstorm over
Savannah, moving north at 75 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gentry, Ravenwood, Barnard, Savannah, Rosendale, Conception, Bolckow,
King City, Rea, Maryville, Clyde, Pickering, Stanberry, Ford City,
Helena, Guilford, Amazonia, Arkoe, Union Star, and Conception
Junction.

This includes Interstate 29 between mile markers 57 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4040 9461 4039 9460 4039 9454 4035 9437
      3987 9456 3989 9493 3990 9494 3990 9497
      4046 9485
TIME...MOT...LOC 1809Z 195DEG 65KT 3995 9483

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

HB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:11 AM CDTHigh Wind WarningEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more23 hr
Mar 14, 12:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth33 min
Mar 14, 2:44 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXJohnson, Leavenworth, Wyandotte46 min
Mar 14, 2:59 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXLinn, Miami46 min
Mar 14, 3:08 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXWyandotte52 min
Mar 14, 3:39 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDoniphan51 min
Mar 14, 1:10 PM CDTSpecial Weather StatementEAXAndrew35 min
Mar 14, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXBuchanan, Clinton47 min
Mar 14, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXBates, Henry, Johnson47 min
Mar 14, 3:47 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCaldwell, Lafayette, Ray43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDeKalb, Gentry39 min
Mar 14, 3:56 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXClay27 min
Mar 14, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXNodaway, Worth44 min
Mar 14, 4:03 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDaviess, Harrison42 min
Mar 14, 4:08 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXClinton16 min
Mar 14, 4:15 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXAtchison, Nodaway45 min
Mar 14, 4:19 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCarroll, Grundy, Livingston41 min
Mar 14, 4:24 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXHenry, Johnson, Lafayette, Pettis, Saline51 min
Mar 14, 4:30 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDeKalb, Gentry30 min
Mar 14, 4:41 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXHarrison21 min
Mar 14, 4:57 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCarroll, Chariton, Grundy, Linn, Livingston, Sullivan48 min
Mar 14, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCooper, Howard, Pettis, Saline54 min
Mar 14, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXGentry, Worth35 min
Mar 14, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCooper23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.